# SDR SWAA2022030165352

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 33,798 hours, 20,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A130815
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 LWR WEB AFT SIDE; VERTICAL STIFFENER CRACKED IN RADIUS AT LWR END LBL 28'. / REMOVED AND REPLACED VERTICAL STIFFENER P/N 111A1308-15 AT BS 663 LBL 28 IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG #111A1000 REV - ATAG ZQ0052
